CureZone   Log On   Join
Re: Constipation??
 
  Views: 12,505
Published: 13 years ago
 
This is a reply to # 1,161,540

Re: Constipation??


i had the same problem with my mirena. i had it removed on friday, after 5 months because of such severe side effects, and i have "pooed" more in the past 4 days than than i think i did in a week when i had the mirena. on the bright side, about 75% of my other symptoms have all but disappeared- the foggy mind, bloating, headaches, shooting pains in my sides, etc. i'd go with the fiber one cereal idea. they also have tasty chocolate bars made by fiber one that i ate for snacks on those bloated days.
good luck!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.813 sec, (1)